Ueber rationale Curven und Kegelflächen


Mathematische Annalen (1890)

  • Volume: 36, page 230-238
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brill. "Ueber rationale Curven und Kegelflächen." Mathematische Annalen 36 (1890): 230-238. <http://eudml.org/doc/157493>.

author = {Brill},
journal = {Mathematische Annalen},
pages = {230-238},
title = {Ueber rationale Curven und Kegelflächen},
url = {http://eudml.org/doc/157493},
volume = {36},
year = {1890},

AU - Brill
TI - Ueber rationale Curven und Kegelflächen
JO - Mathematische Annalen
PY - 1890
VL - 36
SP - 230
EP - 238
UR - http://eudml.org/doc/157493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.